Discrete Sturm-Liouville problems with nonlinear parameter in the boundary conditions

Betty Jean Harmsen, Aihua Li

Research output: Contribution to journalArticle

8 Citations (Scopus)

Abstract

This paper deals with discrete second order Sturm-Liouville problems where the parameter that is part of the Sturm-Liouville difference equation appears nonlinearly in the boundary conditions. The operator is extended to a self-adjoint operator and an expansion theorem is proved.

Original languageEnglish
Pages (from-to)639-653
Number of pages15
JournalJournal of Difference Equations and Applications
Volume13
Issue number7
DOIs
StatePublished - 1 Jul 2007

Fingerprint

Sturm-Liouville Equation
Sturm-Liouville Problem
Difference equations
Self-adjoint Operator
Difference equation
Mathematical operators
Boundary conditions
Operator
Theorem

Keywords

  • Boundary value problem
  • Difference equation
  • Discrete Sturm-Liouville problem
  • Parameter in the boundary conditions

Cite this

@article{d96ae13cc0f94250bedf2a6799436e3b,
title = "Discrete Sturm-Liouville problems with nonlinear parameter in the boundary conditions",
abstract = "This paper deals with discrete second order Sturm-Liouville problems where the parameter that is part of the Sturm-Liouville difference equation appears nonlinearly in the boundary conditions. The operator is extended to a self-adjoint operator and an expansion theorem is proved.",
keywords = "Boundary value problem, Difference equation, Discrete Sturm-Liouville problem, Parameter in the boundary conditions",
author = "Harmsen, {Betty Jean} and Aihua Li",
year = "2007",
month = "7",
day = "1",
doi = "10.1080/10236190701264966",
language = "English",
volume = "13",
pages = "639--653",
journal = "Journal of Difference Equations and Applications",
issn = "1023-6198",
publisher = "Taylor and Francis Ltd.",
number = "7",

}

Discrete Sturm-Liouville problems with nonlinear parameter in the boundary conditions. / Harmsen, Betty Jean; Li, Aihua.

In: Journal of Difference Equations and Applications, Vol. 13, No. 7, 01.07.2007, p. 639-653.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Discrete Sturm-Liouville problems with nonlinear parameter in the boundary conditions

AU - Harmsen, Betty Jean

AU - Li, Aihua

PY - 2007/7/1

Y1 - 2007/7/1

N2 - This paper deals with discrete second order Sturm-Liouville problems where the parameter that is part of the Sturm-Liouville difference equation appears nonlinearly in the boundary conditions. The operator is extended to a self-adjoint operator and an expansion theorem is proved.

AB - This paper deals with discrete second order Sturm-Liouville problems where the parameter that is part of the Sturm-Liouville difference equation appears nonlinearly in the boundary conditions. The operator is extended to a self-adjoint operator and an expansion theorem is proved.

KW - Boundary value problem

KW - Difference equation

KW - Discrete Sturm-Liouville problem

KW - Parameter in the boundary conditions

UR - http://www.scopus.com/inward/record.url?scp=34547311983&partnerID=8YFLogxK

U2 - 10.1080/10236190701264966

DO - 10.1080/10236190701264966

M3 - Article

AN - SCOPUS:34547311983

VL - 13

SP - 639

EP - 653

JO - Journal of Difference Equations and Applications

JF - Journal of Difference Equations and Applications

SN - 1023-6198

IS - 7

ER -